# SDR ASAA2016101118483

- Difficulty date: October 11, 2016
- Submitted: October 28, 2016
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 37,912 hours, 11,513 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A400116
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB LOWER SKIN HAS A CRACK INDICATION HSS 129.5.  ACFT GROUNDED. REMOVED DAMAGE AND ACCOMPLISHED REPAIR IAW SRM 55-10-01-2R-11 REPAIR II.
